PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a problem of Jaak Peetre concerning pointwise multipliers of Besov spaces

Volume 243 / 2018

Van Kien Nguyen, Winfried Sickel Studia Mathematica 243 (2018), 207-231 MSC: Primary 46E35. DOI: 10.4064/sm170522-16-8 Published online: 6 April 2018

Abstract

We characterize the set of all pointwise multipliers of the Besov spaces $B^s_{p,q}(\mathbb {R}^d)$ under the restrictions $0 \lt p,q \leq \infty $ and $s \gt d/p$.

Authors

  • Van Kien NguyenFriedrich-Schiller-University Jena
    Ernst-Abbe-Platz 2
    07737 Jena, Germany
    and
    University of Transport and Communications
    Lang Thuong, Dong Da
    Hanoi, Vietnam
    e-mail
  • Winfried SickelFriedrich-Schiller-University Jena
    Ernst-Abbe-Platz 2
    07737 Jena, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image